I have been on Movantik for 4 days now. The first two days I had great results and now the past two days nothing. I feel bloated and like I need to use the restroom but I can't. Has anyone else had this experience? Does it get better? Thank you!
Movantik - Great results first two days and now nothing. Anyone else experience this?
- 3 May 2016 by Delyre1210
- 13 July 2016
Yes, I have experienced the same. Reminder the medication has to be taken only in the morning 1 hour before anything to eat or drink. Also, you may need to add a laxative such as Mirilax or Senna to help things along... I had to. Once I did, results were more consistent. A doctor or pharmacist can advise which type of laxative may be appropriate for you.
Hope this helps,
I am only taking it as i believe that just like linzess it pushes water down. I have had IBS-C all my life (before they had a label for it.) The IBS-C became much worse with opioids. My answer is just like linzess it worked then stoped after a week. I still have to take myralex in water every night so who knows. Does anyone else know if movantik pushes down the water in our gut? I know I need to talk to my doctor about this too as if you read the prescribing pamphlet movantik has serious side effects and we all need to weigh the benefits.
- Movantik Information for Consumers
- Movantik Information for Healthcare Professionals (includes dosage details)
- Side Effects of Movantik (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Nov 2011 • 2 answers
Updated 16 Nov 2015 • 1 answer
Updated 13 May 2016 • 2 answers
Updated 4 Jun 2016 • 1 answer
Updated 6 Oct 2017 • 1 answer